advertisement
Question
Posted by: gina | 2009-07-18

tripilene and palpitations

Dear Doc
I have alwasy had palpitations since i can remember, but now they are happening every day sometimes one after the other, the doc gave me some sublingual tablets but they dont help, could it be because i started taking trepiline at night? I am not depressed but I have osteo arhtiritis in my neck and they prescibed it for this condition. the tablets are helping the pain, and I have been taking it for about 4 months, the frequent palpitations started about 3 weeks ago, could it be the tablets? the other night it lasted almost 1 hour and half, and i had taken the sublingual tabs but it did not help, and I was not sure if I could take another one... please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Gina

I suggest that you consult a cardiologist and to stop taking the Trepilene. The cardiologist will monitor/assess the condition of your heart and treat the palpitations.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement